# SDR FDEA200903100879

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100393
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER TEE BS 1130 HAS CORROSION BETWEEN LBL 0 AND LBL 13.  REMOVED CORROSION ON FLOORBEAM UPPER TEE BS 1130 BETWEEN LBL 0 AND LBL 13 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-8 FABBED 3 (EA) FILLERS AND NEW ANGLE P/N  BAC 1505/100393 IAW SRM 53-10-8.  NDT CHECKED NO CRACKS FOUND IAW NTM 51-00-19 PG-6.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2, AND INSTALLED IAW SRM 53-10-8 AND SRM 51-30-2.  CLASSIFIED AS A MAJOR REPAIR.
